# SDR SWIA202053691

- Difficulty date: October 13, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N177SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000535
- Aircraft time: 14,012 hours, 7,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT BRACKET CRACKED AT FRAME 12 ON PILOTS SIDE.  C-CHECK RO 10/26/2020.  REMOVED AND REPLACED LT COCKPIT FLOOR SUPPORT BRACKET AT FRAME 12 AND RESTORED SURFACE PROTECTION, REF SRM, CPM.
